# SDR ASAA2015073112661

- Difficulty date: July 31, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 30,105 hours, 9,289 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CA CDU SCREEN FAILED.  ACFT GROUNDED.  CYCLED NR 1 MCDU CIRCUIT BREAKER.   NR 1 FMC AND CDU OPS CHECKED GOOD IAW MM 20-60-01 AND 34-61, TASK 835.
